# SDR ASAA2023040442729

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 51,556 hours, 15,131 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11232
- Condition: Unknown
- Location: Lh Ram Air Inlet
- Part time: 62,749 hours, 18,934 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON MASTER CAUTION RECALL. GROUNDED - YES. DURING VERIFY NOTED LH RAM AIR INLET ACTUATOR EMITTING A CLICKING SOUND. REMOVED AND REPLACED LH RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21.
